# SDR DALA2016032702359

- Difficulty date: March 26, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 63,633 hours, 45,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 937
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL X=58, BS 937 AT AREA HYD GROUND SERVICEABLE ACCESS W/W.  CRACKED INTERCOSTAL X=58, 937 RT AT AREA HYD GROUND SERVICEABLE ACCESS W/W WAS REPLACED IAW DWG 5930584-57, REV BY AND SRM 51-30-2 AND 51-30-5.
